The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.
Liver enzymes after 3rd nivo infusion. What does it mean?
Based on my experiences of two cases of increased liver enzymes these numbers are not particularly high. There are a couple of things that could happen. They could stay at this level and you carry on treatment, they could go down on there own or they could increase further.
If the last one happens then you will likely have a treatment break and some steroids before hopefully moving onto Nivo monotherapy. At this stage I wouldn’t worry too much
The Dr will be worried about the diahorrea as this may be an indication of colitis which if left unchecked can be quite serious. If it has stopped I wouldn’t be too worried about this either but something to keep an eye on.
Hi Adam, one of the best sources of stats for the combination is the original phase 3 trial called checkmate 067 of ipi+nivo that each year publishes stats, and if you look at the following New England Journal of medicine article on 3 year survival stats, which was published 4 years into trial since they always publish one year after end of data collection for previous year. In other words stats lag by real world experience by a year. If you go to “Safety” section and then click on table # 2 you will see % chance of developing grade 3/4 side effects for the top side effects also called IrAE’s (Immune related adverse events). Some of the good news from the trial data is those patients that have to stop due to IrAE’s, which is a pretty high # with combination, did just as well as those that had all 4 combination treatments. Best Wishes!!!Ed https://www.nejm.org/doi/full/10.1056/NEJMoa1709684
Thanks Mark and Ed,
For some reason. I really want to do four infusions. Thanks again,
Viewing 1 reply thread
You must be logged in to reply to this topic.
About the MRF Patient Forum
The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.
The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.